Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 9, Issue 5

Issues

On the spectra of connected graphs

S. V. SAVCHENKO
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/dma.1999.9.5.503

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Discrete Mathematics and Applications, Volume 9, Issue 5, Pages 503–522, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma.1999.9.5.503.

Export Citation

Comments (0)

Please log in or register to comment.
Log in